# SDR 96ZZZX1974

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N92115
- Make and model: Bell 412
- Aircraft serial: 36117
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Boot
- Part number: 412340102001
- Condition: Debonded
- Location: T/R Drive
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOOT DEBONDED.  REPLACED WITH NEW BOOT.
